MAUDE Adverse Event Report: LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP

LEVENTON S.A.U. DOSI-FUSER; ELASTOMERIC INFUSION PUMP
Model Number 250D2
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded in leventon (b)(4).As a customer complaint ((b)(4)).One month after receiving the complaint, the defective unit was not received and thus, the quality team proceeded with the complaint evaluation.As the unit related to this complaint was not available, an exhaustive evaluation of the reported defect was not possible and only the units from the archives of samples were evaluated.Six (6) units from the same manufacturing lot were retrieved from retained samples and successfully passed flow rate testing.In addition, the batch record of the affected lot number was reviewed and no incidence similar to the one reported was detected in the controls done during the manufacturing process nor in the controls done before the product release.Therefore, it was not possible to determine the root cause of the defect reported.
 
Event or Problem Description
In 5-fu medication scheduled for 46 hours, infusion time finished much earlier than expected.Patient was scheduled at 15.10 (approx.) for 5-fu takedown.Patient called and stated that her infusor was finished at 08.30.At 10.10, a nurse arrived and inspected the infusor.As per nurse observation, the infusor was completed.The chemo infusion finished for about 6 ½ hours earlier than the expected time (the accuracy of the infusion time is +/- 10%).In addition, patient stated that "this happens all the time, i am not new to this device and it's always early".

Brand Name
DOSI-FUSER
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
LEVENTON S.A.U.
newton, 18-24
sant esteve sesrovires, barcelona 08635
SP  08635
MDR Report Key7877857
Report Number9611707-2018-00025
Device Sequence Number2218172
Product Code MEB
UDI-Device Identifier08436020760082
UDI-Public08436020760082
Combination Product (Y/N)Y
PMA/510(K) Number
K040752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/10/2019
Device Model Number250D2
Device Catalogue NumberL25915-250D2-USA
Device Lot Number172177L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1